# SDR HNAA2013032600182

- Difficulty date: March 26, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 45,598 hours, 54,133 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: HL32968
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN HAS THREE CORRODED LOCK FASTENERS AT STA YW138.  R & R IAW SRM 51-40-10.
